Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hard swelling below ear, feel it while swallowing, no discomfort. Any suggestions?

Hello I am a 31 year old female nurse. About 2 weeks ago I discovered a hard swelling right below my ear/behind my jaw. The swelling is not visible but can be felt. It was not causing any discomfort until today. Now when I swallow I feel it as well. I already have an ENT appt next week. However I am very concerned with salivary tumor/ cancer . Any suggestions?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Oct 2013
Hello dear
Thanks for your query at HCM
I understand your concern.

Painless swelling below the ear most probably can be due to lymph node enlargement. Salivary tumors and cancer can also be painless but very rare too occur.
Physical examination by ENT specialist will help to come to diagnosis.
Fine needle aspiration cytology will be helpful if diagnostic dilemma exist.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor